A novel proof of the existence of solutions for a new system of generalized mixed quasi-variational-like inclusions involving ( A, ?, m)-accretive operators

Peng, Jian-Wen
December 2008
Journal of Global Optimization;Dec2008, Vol. 42 Issue 4, p559
Academic Journal
In this paper, we introduce a new system of generalized mixed quasi-variational-like inclusions with ( A, ?, m)-accretive operators and relaxed cocoercive mappings. By using the fixed point theorem of Nadler, we prove the existence of solutions for this general system of generalized mixed quasi-variational-like inclusions and its special cases. The results in this paper unify, extend and improve some known results in the literature. The novel proof method is simpler than those iterative algorithm approach for proving the existence of solutions of all classes of system of set-valued variational inclusions in the literature.


Related Articles

  • A convergence theorem for some fixed point iteration procedures. Alao Mogbademu, Adesanmi // Journal of Advanced Research in Scientific Computing;2012, Vol. 4 Issue 4, p12 

    In this paper, a convergence result for two contractive-like operators in a normed space is obtained using a new iterative procedure. Our result extend, improve and generalize the recent results of Hussain et al. [6] among others.

  • NECESSARY AND SUFFICIENT CONDITION FOR COMMON FIXED POINT THEOREMS. Rhoades, B. E.; Abbas, Mujahid // Journal of Advanced Mathematical Studies;Sep2009, Vol. 2 Issue 2, p97 

    The aim of this paper is to provide a necessary and sufficient condition for the existence of common fixed points of three non continuous self maps T, f and g in a symmetric space (X,d) under general contractive condition.

  • On Kakutani's fixed point theorem, the K-K-M-S theorem and the core of a balanced game. Shapley, Lloyd; Vohra, Rajiv // Economic Theory;1991, Vol. 1 Issue 1, p108 

    We provide elementary proofs of Scarfs theorem on the non-emptiness of the core and of the K-K-M-S thoerem, based on Kakutani's fixed point theorem. We also show how these proofs can be modified to apply a coincidence theorem of Fan instead of Kakutani's fixed point theorem, for some additional...

  • A UNIQUE TRIPLED COMMON FIXED POINT THEOREM FOR FOUR MAPPINGS IN PARTIAL METRIC SPACES. RAO, K. P. R.; KISHORE, G. N. V.; IMDAD, M. // Journal of Advanced Mathematical Studies;2013, Vol. 6 Issue 2, p44 

    The article explores a unique tripled common fixed point theorem in partial metric spaces for several mappings along with an illustrative example.

  • On the Weak Stability of Picard Iteration for Some Contractive Type Mappings and Coincidence Theorems. Timis, Ioana // International Journal of Computer Applications;Jan2012, Vol. 37, p9 

    Starting from a weak concept of stability, introduced by Berinde [1] and called "weak stability", in [27] we develop a weaker notion, named "w²-stability". Therefore, in this paper we prove some results of this weaker stability concept for certain class of mappings and also we give some...

  • Fixed Point Theorems in Symmetric Spaces and Invariant Approximations.  // International Journal of Computer Applications;Nov2010, Vol. 9, p14 

    The article presents a study on fixed point theorems in invariant estimations and symmetric spaces. It mentions the focus of the theorems' analysis on compatible maps and its weaker forms. It also notes the acquisition of coincidence point for two self maps under strict contractions in the...

  • On the Existence of Fixed Point via Mann Iterates and Constructing Compression Function. Dan Wang; Yan Liu; Jia An; Kang Yang; Anmin Mao // Pure Mathematics;Sep2013, Vol. 3 Issue 5, p317 

    This paper considers the existence of fixed points of a function which cannot be applied to the Mann iterates. By constructing some compression function, we obtain the fixed point via Mann iteration method.

  • An iterative method for equilibrium problems and fixed point problems. Chen Min; Qiaohong Jiang // Applied Mechanics & Materials;2014, Issue 513-517, p382 

    In this paper, we prove the strong convergence of an iterative method for finding a common element of the set of solutions of mixed equilibrium problems and the set of fixed points of a finite family of nonexpansive mappings under some suitable conditions. Result presented in this paper improves...

  • An Iterative Method for an Infinite Family of Nonexpansive Mappings in Hilbert Spaces. Xiaolong Qin; Yeol Je Cho; Shin Min Kang // Bulletin of the Malaysian Mathematical Sciences Society;2009, Vol. 32 Issue 2, p161 

    In this paper, we introduce an iterative method for an infinite family of nonexpansive mappings in the framework of Hilbert spaces. Our results improve and extend the corresponding results announced by many others.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics